PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
2008 | 28 | 2 | 171-181
Tytuł artykułu

Canonic inference and commutative orthogonal block structure

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
It is shown how to define the canonic formulation for orthogonal models associated to commutative Jordan algebras. This canonic formulation is then used to carry out inference. The case of models with commutative orthogonal block structures is stressed out.
Kategorie tematyczne
Rocznik
Tom
28
Numer
2
Strony
171-181
Opis fizyczny
Daty
wydano
2008
otrzymano
2007-10-26
poprawiono
2008-04-05
Twórcy
  • Department of Mathematics, Management School, Polytechnic Institute of Tomar, Portugal
  • Mathematics Department, Faculty of Science and Technology New University of Lisbon Monte da Caparica 2829-516 Caparica, Portugal
  • Department of Mathematics, Évora University, Portugal
Bibliografia
  • [1] D.J. Ferreira, Inducing pivot variables and variance components in orthogonal normal models, Ph.D Thesis 2005.
  • [2] S.M. Ferreira, Inferęncia para Modelos Ortogonais com Segregação, Tese de Doutoramento 2006.
  • [3] M. Fonseca, J.T. Mexia and R. Zmyślony, Binary Operation on Jordan algebras and orthogonal normal models, Linear Algebra And Its Applications (2006), 75-86.
  • [4] A.I. Khuri, Advanced Calculus with Applications in Statistics, 2nd ed., Wiley 2003.
  • [5] J.T. Mexia, Best linear unbiased estimates, duality of F tests and the Scheffé multiple comparison method in presence of controlled heteroscedasticity, Comp. Stat. Data Analysis 10 (3) (1990).
  • [6] J.T. Mexia, Introdução à Inferęncia Estatística Linear, Edições Universitárias Lusófonas 1995.
  • [7] J.R. Schott, Matrix Analysis for Statistics, Wiley Series in Probability and Statistics 1997.
  • [8] J. Seely, Linear spaces and unbiased estimators. Application to a mixed linear model, The Annals of Mathenatical Statistics 41 (5) (1970), 1735-1745.
  • [9] R. Zmyślony, Completeness for a family of normal distributions, Mathematic Statistics, Banach Center Publications 6 (1980), 355-357.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-doi-10_7151_dmps_1099
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.